# SDR TSAA0053143

- Difficulty date: May 10, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N804AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21719
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Part number: 6573742
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SKIN LAP JOINT, CRACK REPAIR AND LAP JOINT MODIFICATION COMPLETED AT BS 360-540, STRINGER 14R, STRINGER 10R, STRINGER 10L AND STRINGER 14L, BS 727-908, STRINGER 14R, 10R, STRINGER 10L AND STRINGER 14L, BS 360-908 IAW ECO 3080R1.  AIRCRAFT RETURNED TO SERVICE.  (M)
